Tuesday, May 19, 2009

SIDE EFFECTS

One of the medicine I'm taking is giving me side effects. I've been warned but it's good for me to take cos it's cutting out the coughing. Only given 4 doses to be taken at night. Opens up my airways thus reducing the coughing. But makes my heart beat a little faster and hands tremble.

Can't work on detailed stuff like my craft cutting or peeling flex for tshirt printing, especially when I have to zoom in on the smallest angles, doesn't click.

Now I know what it's like for Jonathan. the involuntary movements makes it difficult to aim.

I haven't worked on designs, haven't updated my blog~store, haven't done quite a lot of stuff I've set my heart to because of this flu. Thankfully finished at least 3 important tasks.

I'm just thankful Jonathan is ok.

I'm going to bed now and will change Jon's diaper later in the early morning.

3 comments:

May said...

Hmmm...a med that makes you tremble can't be good right? hope you feel better though. One school of thought is that it's better to cough it out than to suppress it. So I cough like no tomorrow until it passes!

Serene Ho said...

I guess so! haha. But it does help me to clear my airways and the phlegm is easy to come out though. sort of like ventolin.

Take a look at my new post. it's a video clip.

Wishful Thinking said...

Hope you are feeling better today Serene!
Hugs
Rachel